BibTeX record journals/jsc/BrownEM97

download as .bib file

@article{DBLP:journals/jsc/BrownEM97,
  author    = {B. M. Brown and
               Michael S. P. Eastham and
               D. K. R. McCormack},
  title     = {New Algorithm for Computing the Asymptotic Solutions of a Class of
               Linear Differential Systems},
  journal   = {J. Symb. Comput.},
  volume    = {23},
  number    = {1},
  pages     = {119--131},
  year      = {1997},
  url       = {https://doi.org/10.1006/jsco.1996.0078},
  doi       = {10.1006/jsco.1996.0078},
  timestamp = {Wed, 17 Feb 2021 08:56:50 +0100},
  biburl    = {https://dblp.org/rec/journals/jsc/BrownEM97.bib},
  bibsource = {dblp computer science bibliography, https://dblp.org}
}
a service of  Schloss Dagstuhl - Leibniz Center for Informatics